Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Remote Access
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)


Poincaré duality and fibrations

Author: Daniel Henry Gottlieb
Journal: Proc. Amer. Math. Soc. 76 (1979), 148-150
MSC: Primary 57P10; Secondary 55R05
MathSciNet review: 534407
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Let $ F \to E \to B$ be a fibration such that F, E, and B are homotopy equivalent to finite complexes. Then the following fact is proved. E is a Poincaré duality space if and only if B and F are Poincaré duality spaces.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 57P10, 55R05

Retrieve articles in all journals with MSC: 57P10, 55R05

Additional Information

PII: S 0002-9939(1979)0534407-8
Article copyright: © Copyright 1979 American Mathematical Society